Dec 2014, Volume 10 Issue 1
    

  • Select all
  • RESEARCH ARTICLE
    B. AKBARI,A. R. MOGHADDAMFAR

    The prime graph of a finite group G, which is denoted by GK(G), is a simple graph whose vertex set is comprised of the prime divisors of |G| and two distinct prime divisors p and q are joined by an edge if and only if there exists an element of order pq in G. Let p1<p2<?<pk be all prime divisors of |G|. Then the degree pattern of G is defined as D(G) = (degG(p1), degG(p2), ? , degG(pk)), where degG(p) signifies the degree of the vertex p in GK(G). A finite group H is said to be OD-characterizable if G? H for every finite group G such that |G| = |H| and D(G) = D(H). The purpose of this article is threefold. First, it finds sharp upper and lower bounds on ?(G), the sum of degrees of all vertices in GK(G), for any finite group G (Theorem 2.1). Second, it provides the degree of vertices 2 and the characteristic p of the base field of any finite simple group of Lie type in their prime graphs (Propositions 3.1-3.7). Third, it proves the linear groups L4(q), q = 19, 23, 27, 29, 31, 32, and 37, are OD-characterizable (Theorem 4.2).

  • RESEARCH ARTICLE
    Yong DING,Xiaochun SUN

    We prove that if u is a weak solution of the d dimensional fractional Navier-Stokes equations for some initial data u0and if u belongs to path space p=Lq(0,T;Bp,r)or p=L1(0,T;B,r), then u is unique in the class of weak solutions when α>1. The main tools are Bony decomposition and Fourier localization technique. The results generalize and improve many recent known results.

  • RESEARCH ARTICLE
    Yunshu GAO,Qingsong ZOU

    A graph is said to be claw-free if it does not contain an induced subgraph isomorphic to K1,3. Let K4- be the graph obtained by removing exactly one edge from K4 and let k be an integer with k2. We prove that if G is a claw-free graph of order at least 13k - 12 and with minimum degree at least five, then G contains k vertex-disjoint copies of K4-. The requirement of number five is necessary.

  • RESEARCH ARTICLE
    Tian-Xiao HE, Peter J. -S. SHIUE

    We consider the congruence x 1 + x 2 + + x rc (mod m), where m and r are positive integers and c m : { 0 , 1 , , m 1 } ( m 2 ). Recently, W. -S. Chou, T. X. He, and Peter J. -S. Shiue considered the enumeration problems of this congruence, namely, the number of solutions with the restriction x 1 x 2 x r, and got some properties and a neat formula of the solutions. Due to the lack of a simple computational method for calculating the number of the solution of the congruence, we provide an algebraic and a recursive algorithms for those numbers. The former one can also give a new and simple approach to derive some properties of solution numbers.

  • RESEARCH ARTICLE
    Pascual JARA

    Let A be a commutative ring. For any set p of prime ideals of A, we define a new ring Na(A, p): the Nagata ring. This new ring has the particularity that we may transform certain properties relative to p to properties on the whole ring Na(A, p); some of these properties are: ascending chain condition, Krull dimension, Cohen-Macaulay, Gorenstein. Our main aim is to show that most of the above properties relative to a set of prime ideals p(i.e., local properties) determine and are determined by the same properties on the Nagata ring (i.e., global properties). In order to look for new applications, we show that this construction is functorial, and exhibits a functorial embedding from the localized category (A, p)-Mod into the module category Na(A, p)-Mod.

  • RESEARCH ARTICLE
    Tongzhu LI,Xiang MA,Changping WANG

    Submanifolds in space forms satisfy the well-known DDVV inequality. A submanifold attaining equality in this inequality pointwise is called a Wintgen ideal submanifold. As conformal invariant objects, Wintgen ideal submanifolds are investigated in this paper using the framework of M?bius geometry. We classify Wintgen ideal submanfiolds of dimension m3 and arbitrary codimension when a canonically defined 2-dimensional distribution ?2 is integrable. Such examples come from cones, cylinders, or rotational submanifolds over super-minimal surfaces in spheres, Euclidean spaces, or hyperbolic spaces, respectively. We conjecture that if ?2 generates a k-dimensional integrable distribution ?k<?Pub Caret?>and k<m, then similar reduction theorem holds true. This generalization when k = 3 has been proved in this paper.

  • RESEARCH ARTICLE
    Mingju LIU,Deming LI

    Let £ be the sub-Laplacian on a stratified Lie group G, and let m be a function defined on [0,+). We give the boundedness of the multiplier operators m(£) on Herz-type Hardy spaces on G.

  • RESEARCH ARTICLE
    Yijun WU,Zhi ZHENG,Shulin ZHOU,Jingping YANG

    This paper discusses the correlation structure between London Interbank Offered Rates (LIBOR) by using the copula function. We start from one simplified model of A. Brace, D. Gatarek, and M. Musiela (1997) and find out that the copula function between two LIBOR rates can be expressed as a sum of an infinite series, where the main term is a distribution function with Gaussian copula. Partial differential equation method is used for deriving the copula expansion. Numerical results show that the copula of the LIBOR rates and Gaussian copula are very close in the central region and differ in the tail, and the Gaussian copula approximation to the copula function between the LIBOR rates provides satisfying results in the normal situation.

  • RESEARCH ARTICLE
    Li-meng XIA,Naihong HU

    We find a class of Lie algebras, which are defined from the symmetrizable generalized intersection matrices. However, such algebras are different from generalized intersection matrix algebras and intersection matrix algebras. Moreover, such Lie algebras generated by semi-positive definite matrices can be classified by the modified Dynkin diagrams.

  • RESEARCH ARTICLE
    Kaifan YANG,Hongke DU

    The necessary and sufficient conditions for the small norm perturbation of a Drazin invertible operator to be still Drazin invertible and the sufficient conditions for the finite rank perturbation of a Drazin invertible operator to be still Drazin invertible are established.

  • RESEARCH ARTICLE
    Yan YANG,Yanpei LIU

    Both the circulant graph and the generalized Petersen graph are important types of graphs in graph theory. In this paper, the structures of embeddings of circulant graph C(2n + 1; {1, n}) on the projective plane are described, the number of embeddings of C(2n + 1; {1, n}) on the projective plane follows, then the number of embeddings of the generalized Petersen graph P(2n +1, n) on the projective plane is deduced from that of C(2n +1; {1, n}), because C(2n + 1;{1, n}) is a minor of P(2n + 1, n), their structures of embeddings have relations. In the same way, the number of embeddings of the generalized Petersen graph P(2n, 2) on the projective plane is also obtained.

  • RESEARCH ARTICLE
    Kai ZHANG,Jiachuan ZHANG,Haibao DUAN,Jingzhi LI

    We develop two parallel algorithms progressively based on C++ to compute a triangle operator problem, which plays an important role in the study of Schubert calculus. We also analyse the computational complexity of each algorithm by using combinatorial quantities, such as the Catalan number, the Motzkin number, and the central binomial coefficients. The accuracy and efficiency of our algorithms have been justified by numerical experiments.